# SDR ASAA2023070543894

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 39,980 hours, 12,493 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED AFTER GROUND POWER DROPPED OFF LINE AND BUSSES SWITCHED BAC TO APU POWER. GROUNDED - YES. P5-13 BITE SHOWS "SPCU INOP". ACCOMPLISHED FIM 24-34 TASK 802, CYCLED C/B'S, CLEARED FAULT MSG. FAULT WAS INTERMITTENT. NO HISTORY LAST 30 DAYS.
